# SDR 2005FA0000611

- Difficulty date: March 1, 2005
- Submitted: May 3, 2005
- Operation: General aviation
- Aircraft: N2116X
- Make and model: Cessna 182T
- Aircraft serial: 18281318
- Engine: Lyc IO540*
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Pin
- Condition: Loose
- Location: Transducer
- Part time: 75 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G-1000-3 PIN CONNECTOR FOR MANIFOLD PRESSURE TRANSDUCER, THE PINS WILL GET LOOSE AND CAUSE THE MANIFOLD PRESSURE INDICATION TO JUMP FROM 7.7 TO 55 MP PSI.  TROUBLESHOT, WITH THIS IN THE FUTURE DUE TO VIBRATION OF AIRCRAFT.  NOTE: NEVER HAD A RED-X OVER MP INDICATION ON LRU.  (CE07200512739) (K)
